Going off doctor-prescribed medication brings back paranoia

Paranoia and insomnia
« on: February 15, 2017, 04:23:51 pm »

[Buddie]

How am I supposed to ever sleep again if I have paranoia that people want to kill me all night long…I’m 6 full months out of a cold turkey (my doctor did to me) and paranoia has been my biggest problem. Half the time I came even tell if the crazy shit I’m thinking is true or false. My body only feels terror and fear which makes it impossible for me to sleep. I’ve tried everything…music… mediation…the paranoia is just too scary!

Addict back on benzos after wild Mary Jane session ends in ER

Made a big mistake and paying for it- help!
« on: January 10, 2017, 08:45:36 am »

[Buddie]

So this weekend I was very stupid and tried medical marijuana (~15mg). Not completely sure why as I’ve never liked pot before and this was my first time having anything pot related in years. I chalk it up to being young and stupid and a little escapist. It gave me such a bad panic attack I went to the ER. Since I was hyperventilating, vomiting, etc and couldn’t control the panic on my own I was given a single Ativan dose, probably 2mg.

My question is- if there is a “hangover” from the weed, how long until it goes away and/or when will the w/d symptoms from the Ativan reach their max point?

I’ve been feeling horrible and it’s about two days out. Slept one of the two nights, I’m up again tonight with anxiety and nausea/heartburn. It’s not the worst w/d symptoms I’ve had but I work now and it’s getting debilitating. I took tomorrow off and now I’m wondering if I need to take the week as well… I know my chance of some of the more life threatening symptoms from w/d are low but my anxiety just won’t let me believe it :/

Edited for typos 🙂
« Last Edit: January 10, 2017, 09:24:19 am by [Buddie] »

Benzo Buddies maniacs demand hallucinating Ashton devotee keep tapering

Paranoia
« on: July 07, 2016, 09:34:17 pm »

[Buddie]

Hello everyone!
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it is..it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.

Re: Paranoia
« Reply #1 on: July 09, 2016, 12:23:33 am »

[Buddie]

Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.

Re: Paranoia
« Reply #2 on: July 09, 2016, 06:06:35 am »

[Buddie]

You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.

Withdrawal causes plantar fasciitis?

Plantar fasciitis
« on: June 30, 2016, 07:30:38 am »

[Buddie]

Ive always felt like it was kind of uncomfortable on my heel bones to walk on hard floors, but not so much that it was a problem. I ways felt like I had boney feet,and it was never like a sharp pain or radiating to the arch of my foot like they describe for plantar fasciitis. But now because of my muscle issues and nausea from withdrawal I spent over 2 months basically bedridden. Now when I walk on hard floors it hurts my heel bones more. If I press on that area it doesnt hurt at all, I’m wondering if I just am not used to walking on hard floors so they are more tender now? My heels have defintely got less callus on them now. It seems like with plantar fasciitis youd feel some pain in more than just the point where your heel bone hits the floor. Does anyone else have discomfort like this?

Re: Plantar fasciitis
« Reply #1 on: June 30, 2016, 03:17:28 pm »

[Buddie]

I went through plantar fascists in both feet. My foot doctor made a little support for me that helped (I think they’re available at pharmacies now), but it still took nearly a year for it to resolve entirely for the first foot. I didn’t want to go through that with the 2nd foot, and got a cortisone shot (along with wearing the support).

My foot doctor told me to never walk barefoot – to always give the arch some kind of support. He also advised soaking my foot in ice water a few times a day for 7-8 minutes (but not too long).

Re: Plantar fasciitis
« Reply #2 on: July 02, 2016, 03:51:44 pm »

[Buddie]

Agree with […]–your feet will heal, it just takes time. Get some really good supportive inner-soles. I like the kind that you heat and form to your feet, I got mine at REI. You will know when you find the right ones as your feet will feel better almost immediately. Wear these supports in all your shoes until your feet are healed, including around the house, the minute you get out of bed. I wear mine in my work boots all the time. Needless to say, heels are out of the question now.

Re: Plantar fasciitis
« Reply #3 on: July 02, 2016, 06:56:29 pm »

[Buddie]

Thanks guys. I got some better shoes yesterday so ill stop going barefoot in the house. When you have plantar fasciitis isnt it more like a shooting pain when you step down? I dont have that and my feet dont feel sore at all, it just feels uncomfortable and bony where my heel bone hits the floor. It was always kind of uncomfortable that way for me just not as much so im wondering if maybe after beins basically bedridden my feet are just not used to it anymore.

Re: Plantar fasciitis
« Reply #4 on: July 03, 2016, 01:29:30 am »

[Buddie]

Yes, plantar fasciitis is extremely painful, especially the first few steps. So it could very well be that you don’t have it. But providing more support for your feet is always the best thing to do if you are having foot issues, and I’m sure they will improve over time.

Re: Plantar fasciitis
« Reply #5 on: July 03, 2016, 02:35:33 am »

[Buddie]

Yeah, the first few steps are the most painful, then the pain eased for me. But it can slowly creep back during the course of the day especially if you’re on your feet a lot.

“Panicking, leaky jar”

Panicking, leaky jar
« on: June 08, 2016, 12:55:44 pm »

[Buddie]

I use what americans call mason jars with two piece lids for making 300ml of milk and 30mg valium mix.

The lid was leaking but i only realised after I had taken today’s wet part of my dose 5.95mgs, as I am tapering from 76 and had 7 x 10mg valilum pills for my dry dose
I made my first cut of 0.05mgs today.

I had the jar in a freezer bag before I put it in the fridge, but after drinking the wet part of my dose, i noticed all milk on the inside of the freezer bag that I had put the jar in.

Because i drank the valium milk mix from the leaky jar, non airtight, have I drank damaged valium?

Always there, always watching

MOVED: A very weird thing happened today - saw my post on an anti-BB site
« on: February 23, 2016, 03:39:35 am »

[Buddie]

This topic has been moved to Off-Topic.

http://www.benzobuddies.org/forum/index.php?topic=151288.0